Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am so sorry for the diagnosis. Yes, high dosages of prednisone can cause muscle wasting but also weakness as well. Depending on the stage of lymphoma there is a concern if this progresses it is related to the lymphoma but it could very well be due to the high dosage of steroids.You can use a towel as a sling to help support him when moving around for now but I would advise discussing with your vet whether this is medication induced or related to the diagnosis. I know this is not something you want to consider but it is a possibilityMy thoughts are with you through this difficult process. Please let me know how else I can assist you both today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen (I am not compensated in any other way). Bonuses are always welcome. Thanks!
I am glad to see you were able to view my responses earlier
Please let me know if I can be of any further assistance to you both today! I will be offline for a bit but will return to see if you have responded in any way...
If you are satisfied with our chat please rate or accept with the stars on the top of your screen so I may be compensated for my time. If you are having any difficulties you can also state your rating (excellent, good, fair) in our chat as an alternative. Thank you!